# SDR DALA2025022101364

- Difficulty date: February 21, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 75,134 hours, 9,559 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3361 AAI FINDING- FROM ERA 541004-14REVISION A, REPAIR WAS ACCOMPLISHED ON NON-ROUTINE CARD 001 ON OCT 2015 AND LOG PAGE 2202915. DURING REVIEW OF THE CORRECTIVE ACTIONS, ERA 541004-14 STEPS 3 OPEN HOLE HFEC INSPECTION AND STEP 4 INTERNAL AND EXTERNAL DVI INSPECTIONS WERE NOT DOCUMENTED AS ACCOMPLISHED. TASK WAS RII AS A MAJOR REPAIR AS PER ERA INSTRUCTIONS AND NOTED ON NRC 001 BUT NO OK TO INSTALL OF THE REPAIR WAS DOCUMENTED. CORRECTIVE ACTION: COMPLIED WITH ERA 541004-14. (0821466)
